# SDR SIMA20130712003

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 33,263 hours, 30,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND FLOOR EMERGENCY LIGHT NR 2 AND NR 3 INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R  EMERGENCY LIGHT INVERTER IAW AMM 33-50-11. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
